# SDR 2005FA0000148

- Difficulty date: November 20, 2004
- Submitted: February 28, 2005
- Operation: General aviation
- Aircraft: N2919H
- Make and model: Univar 415C
- Aircraft serial: 3544
- Engine: Cont C8512
- Propeller: Mcauly 1B90*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Part time: 24 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER AND ROD FAILURE RESULTED IN CASE FAILURE CAUSING CYLINDER TO COME OF ENGINE.  CAUSE UNKNOWN.  NR 4 PISTON (AE-C530348) FAILURE.  (WP09200502317).  (K)
